MathSciNet Relay Station
MathSciNet bibliographic data
MR1898760 11N13 (11Y35)
Dubner, H.; Forbes, T.; Lygeros, N.; Mizony, M.; Nelson, H.; Zimmermann, P. Ten consecutive primes in arithmetic progression. Math. Comp. 71 (2002), no. 239, 1323–1328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement